# SDR EIAA2008102800063

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LOWER HINGE FWD CUT OUT WEB FOUND CRACKED.  L-2 DOOR LOWER HINGE FWD CUT OUT WEB REPAIRED PER EA 52-0061.
